# SDR CALA2025090808601

- Difficulty date: August 29, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 48,063 hours, 16,886 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA.129.50;16.5" FROM FRONT SPAR,I/B ROW.CRACK LENGTH:1.156" . ACCOMPLISHED PERMANENT REPAIR CATEGORY B AT RT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STAB HSS 129.50 IAW SRM 55-10-01-2R-11, REPAIR 11 FIGURE 204 DETAIL F,  FOR EXTRNAL REPAIR COMBINATION OF DAMAGE AT RIB LOCATION AWAY FROM A SPAR.
